# SDR AALA201703179012

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 2,815 hours, 1,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 TEST RESULTED IN EPSU FAULT 12WL.  REPLACED THE BATTERY PACK IAW AMM 33-51-38, AND ACCOMPLISHED SATISFACTORY OPS CHECK.
